# SDR DALA2024040404077

- Difficulty date: April 1, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N838DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31949
- Aircraft time: 28,175 hours, 10,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 960 Lbl30
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0274045) PASSENGER COMP. AFT WET AREA LAV MOUNT SUPPORT AT STA 960 LBL 30 WL208 CORROSION. REMOVED AND REPLACED INTERCOSTAL AT STA 960 LBL 30 WL 208 IAW B737 51-40-02, B737 SRM 51-40-05 AND BOEING DWG# 147A5650.
